MathSciNet Relay Station
MathSciNet bibliographic data
MR367562 (51 #3804) 43A85 (22E30)
Helgason, Sigurdur The surjectivity of invariant differential operators on symmetric spaces. I. Ann. of Math. (2) 98 (1973), 451–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement